# SDR SWAA2013100220705

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 56,230 hours, 45,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD EMERGENCY FLASHLIGHT BATTERY INDICATOR INOPERATIVE.  R & R BATTERY IAW MM.
